International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 115

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016


On P-p-Connected Space in a Topological Space

M. Priyadarshini [2] | R. Selvi [4]


Abstract: The authors introduced P-L-open sets, P-M-closed sets, P-R-open sets and P-S-closed sets and established their relationships with some generalized sets in a topological spaces. Connected spaces constitute the most important classes of topological spaces. In this paper we introduce the concept P-rho-connected in a topological space.


Keywords: P-L-open sets, P-M-closed sets, P-R-open sets, P-S-closed sets, P-L-connected space, P-M- connected space, P-R- connected space, P-S- connected space, P-L-irresolute, P-M- irresolute, P-R-resolute, P-S-resolute


Edition: Volume 5 Issue 8, August 2016,


Pages: 395 - 401


How to Cite this Article?

M. Priyadarshini, R. Selvi, "On P-p-Connected Space in a Topological Space", International Journal of Science and Research (IJSR), Volume 5 Issue 8, August 2016, pp. 395-401, https://www.ijsr.net/get_abstract.php?paper_id=ART2016887

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'sets'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar [4] | Naresh Kumar [13] | Vimal Kumar [3]

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1140 - 1141

?- Continuity of Fuzzy Multifunctions

Saurabh Saxena [4]

Share this Article


Top